# SDR AWXA0001564

- Difficulty date: March 30, 2001
- Submitted: March 30, 2001
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- Aircraft time: 48,290 hours, 29,936 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545410145
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT UPPER T-ANGLE AND WEB CRACKED AT FS 663.75 BL 0.  FABBED, DRILLED AND INSTALLED REPAIR WEB SPLICE PLATES AND ANGLES IAW AWA ER 5702-01074-JS5 AND B737-300 SRM 51-10-02 PG 15 AND 51-40-02 PG 10.
